# SDR CA101019011

- Difficulty date: October 15, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Moravn Z242L
- Aircraft time: 9,165 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Muhbr MTV9*
- System (JASC): 6110 · Propeller Assembly
- Part: Nut
- Part number: C061C
- Condition: Split
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PROP NUT SPLIT DURING THE RE-TORQUING SEQUENCE FOLLOWING PROP REMOVAL FOR SCHEDULED DE-SLUDGING.  THE TORQUE VALUES WERE WITHIN LIMITS.
